# SDR SWAA075773

- Difficulty date: November 14, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 48,228 hours, 41,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Te Flap
- Component part number: 6546435
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LEFT WING OUTBOARD AFT FLAP OUTBOARD T/E DELAMINATED.  REMOVED AND REPLACED LEFT WING AFT FLAP PER MM.
